# SDR DALA2024030603074

- Difficulty date: March 3, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N109DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50028
- Aircraft time: 12,882 hours, 5,967 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Nr 8
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SLAT TRACK NBR 8 LOWER FWD IB SIDE HAS EVIDENCE OF CORROSIN AND PREVIOUS REWORK REF 5742-01028-02A.   REPAIRED LH SLAT TRACK NBR 8 LOWER FWD IB SIDE IAW ER/A 606654- 14AD REV D AND PRI 606654-14AD REV 0 MATCHED. (LP# 0228624)
